# SDR REXA2022060601016

- Difficulty date: March 21, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319.70 FRAME CORRODED BETWEEN STR 26R-26L. CORROSION MEASURES: 5.0"X.75"X.020" DEEP, 4.5"X.75"X.020" DEEP.	REMOVE AND REPLACE FRAME.
